Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the nonexistence of elements of Hopf invariant one


Author: J. F. Adams
Journal: Bull. Amer. Math. Soc. 64 (1958), 279-282
Link to commentary: Bull. Amer. Math. Soc., 48 (2011), no. 4, 509--511.
MathSciNet review: 0097059
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. José Adem, The iteration of the Steenrod squares in algebraic topology, Proc. Nat. Acad. Sci. U. S. A. 38 (1952), 720–726. MR 0050278 (14,306e)
  • 2. Henri Cartan, Sur l’itération des opérations de Steenrod, Comment. Math. Helv. 29 (1955), 40–58 (French). MR 0068219 (16,847e)
  • 3. Henri Cartan and Samuel Eilenberg, Homological algebra, Princeton University Press, Princeton, N. J., 1956. MR 0077480 (17,1040e)
  • 4. P. J. Hilton, An introduction to homotopy theory, Cambridge Tracts in Mathematics and Mathematical Physics, no. 43, Cambridge, at the University Press, 1953. MR 0056289 (15,52c)
  • 5. H. Hopf, Über die Abbildungen von Sphären auf Sphären niedriger Dimension, Fund. Math. vol. 25 (1935) pp. 427-440.
  • 6. Norman Steenrod, The Topology of Fibre Bundles, Princeton Mathematical Series, vol. 14, Princeton University Press, Princeton, N. J., 1951. MR 0039258 (12,522b)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1958-10225-6
PII: S 0002-9904(1958)10225-6